VOL. 19 · NO. 3 | October 1990
 
VIEW ALL ABSTRACTS +
Articles
Tomoyuki Yoshida
Hokkaido Math. J. 19 (3), 381, (October 1990) DOI: 10.14492/hokmj/1381517485
No abstract available
T. Tsuzuku
Hokkaido Math. J. 19 (3), 382-383, (October 1990) DOI: 10.14492/hokmj/1381517486
No abstract available
Andreas W. M. DRESS, Christian SIEBENEICHER
Hokkaido Math. J. 19 (3), 385-401, (October 1990) DOI: 10.14492/hokmj/1381517487
No abstract available
Hiroshi SUZUKI
Hokkaido Math. J. 19 (3), 403-415, (October 1990) DOI: 10.14492/hokmj/1381517488
No abstract available
Eiichi BANNAI, Sung-Yell SONG
Hokkaido Math. J. 19 (3), 417-429, (October 1990) DOI: 10.14492/hokmj/1381517489
No abstract available
Makoto HAYASHI
Hokkaido Math. J. 19 (3), 431-434, (October 1990) DOI: 10.14492/hokmj/1381517490
No abstract available
Koichiro HARADA, M. L. LANG
Hokkaido Math. J. 19 (3), 435-446, (October 1990) DOI: 10.14492/hokmj/1381517491
No abstract available
Tadashi IKEDA
Hokkaido Math. J. 19 (3), 447-460, (October 1990) DOI: 10.14492/hokmj/1381517492
No abstract available
Hiroki SASAKI
Hokkaido Math. J. 19 (3), 461-479, (October 1990) DOI: 10.14492/hokmj/1381517493
No abstract available
Mitsuo YOSHIZAWA
Hokkaido Math. J. 19 (3), 481-493, (October 1990) DOI: 10.14492/hokmj/1381517494
No abstract available
Noriaki KAWANAKA, Hiroshi MATSUYAMA
Hokkaido Math. J. 19 (3), 495-508, (October 1990) DOI: 10.14492/hokmj/1381517495
No abstract available
Tomoyuki YOSHIDA
Hokkaido Math. J. 19 (3), 509-574, (October 1990) DOI: 10.14492/hokmj/1381517496
KEYWORDS: 20B05, 19A22, 20C99, 20D60, 20D30
No abstract available
Back to Top